# SDR HALA2017031700070

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 30,340 hours, 5,026 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMB, STS PAGE DISPLAYED " INOP SYS FUEL AFT XFR" NO ASSOCIATED ECAM, NO FUEL XFR'D FROM INNERS TO TRIM TANK. MAN FWD XFR OK, AUTO FWD XFR OK. FUEL AFT XFR VLV 2 (700QN2),T/S'D PER TSM 28-27-00, PERFORMED FUEL VALVE TEST PER AMM 28-51-00 & AFT XFR VLV 2 OPS CHK'D OK.
